# SDR SWIA202053013

- Difficulty date: September 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK ON RBL 27 BETWEEN FS 559+112 TO FS 574 IS CORRODED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED SEAT TRACK, IAW CRJ200 AMM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
